# SDR SIMA20180325003

- Difficulty date: March 25, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 32,536 hours, 28,937 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 8, WIRE BROKEN.  REMOVED AND REPLACED THE NR 8 PROXIMITY LIGHT IAW AMM 33-50-12.
